Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 114, NWS Mobile, AL

November 1, 2018Covington County, Crenshaw County, Alabama; Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 1, 2018, 9:20 AM CDT for Covington County, Crenshaw County, Alabama; Okaloosa County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 1, 2018, 9:20 AM CDT (14:20 UTC)
Expired
Nov 1, 2018, 10:00 AM CDT
In force
40 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Covington County, AL, Crenshaw County, AL, Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 91 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 1, 5:27 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 367 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
367 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

206 
WUUS54 KMOB 011420
SVRMOB
ALC039-041-FLC091-011500-
/O.NEW.KMOB.SV.W.0114.181101T1420Z-181101T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
920 AM CDT THU NOV 1 2018

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  South central Crenshaw County in south central Alabama...
  Covington County in south central Alabama...
  Northern Okaloosa County in northwestern Florida...

* Until 1000 AM CDT.

* At 919 AM CDT, severe thunderstorms were located along a line
  extending from 11 miles southeast of Evergreen to 16 miles north of
  Baker to 8 miles northeast of Roeville, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Crestview, Andalusia, Opp, Florala, Baker, River Falls, Red Level,
  Laurel Hill, Lockhart, Dozier, Heath and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama...and northwestern Florida.

LAT...LON 3100 8619 3099 8639 3075 8639 3075 8673
      3100 8669 3135 8670 3137 8667 3140 8666
      3143 8667 3144 8670 3152 8670 3153 8620
TIME...MOT...LOC 1419Z 259DEG 34KT 3132 8680 3103 8675 3078 8691 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
559 
WWUS54 KMOB 011452
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
952 AM CDT THU NOV 1 2018

FLC091-011501-
/O.CAN.KMOB.SV.W.0114.000000T0000Z-181101T1500Z/
Okaloosa FL-
952 AM CDT THU NOV 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKALOOSA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama...and northwestern Florida.

LAT...LON 3100 8619 3099 8635 3099 8651 3134 8658
      3152 8656 3153 8620
TIME...MOT...LOC 1451Z 259DEG 34KT 3138 8645 3109 8640 3084 8656 

$$

ALC039-041-011500-
/O.CON.KMOB.SV.W.0114.000000T0000Z-181101T1500Z/
Crenshaw AL-Covington AL-
952 AM CDT THU NOV 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTH CENTRAL CRENSHAW AND COVINGTON COUNTIES...

At 951 AM CDT, severe thunderstorms were located along a line
extending from Heath to 6 miles northwest of Lockhart to 5 miles
north of Crestview, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Andalusia, Opp, Florala, River Falls, Lockhart, Dozier, Heath and
Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama...and northwestern Florida.

LAT...LON 3100 8619 3099 8635 3099 8651 3134 8658
      3152 8656 3153 8620
TIME...MOT...LOC 1451Z 259DEG 34KT 3138 8645 3109 8640 3084 8656 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 7:52 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Nov 1, 7:52 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
752 AM CDT Thu Nov 1 2018

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...The Tornado Watch #419 was cancelled for SE Mississippi.
Tornado Watch #420 continues for our Alabama and Florida counties
through 1 PM CDT. The squall line currently extends from Clarke
County through Mobile Bay in Alabama and is rapidly moving east at
40 mph. Reports are beginning to filter in of down trees and
damage to homes over Southeast Mississippi and Southwest Alabama.
The potential for tornadoes along and just ahead of this line
continues along with the threat of straight line winds of 40 to
50 mph and up to 70 mph along bowing segments. Also updated grids
to reflect the faster eastward progression of the squall line.

&&

.PREV DISCUSSION... /issued 623 AM CDT Thu Nov 1 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...A squall line over the Alabama/Mississippi state
line will move across the area this morning into early afternoon,
bringing strong to severe thunderstorms, conditions reduced to
LIFR levels. Ground to 2000' LLWS approaching 45 knots is likely
ahead of the line. Later today into tonight will see a front
crossing the area, with moderate to at times strong northwesterly
winds, but VFR CIGs and VISBYs.

/16

PREV DISCUSSION... /issued 547 AM CDT Thu Nov 1 2018/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...

Updated for Tornado Watch #420 now in effect for all of our
Alabama and Western Florida Counties as well as bays and coastal
water ways and Gulf waters out to 20 NM offshore through 1 PM
CDT. Tornado Watch #419 for our Southeastern Mississippi counties
remains in effect through 9 AM CDT. Trends suggest the squall line
may exit our eastern area by 1 PM CDT. Along with the slight risk
for isolated tornadoes, the potential for severe wind gusts of 60
to 70 mph remains possible along bowing segments of the squall
line. /08

PREV DISCUSSION... /issued 511 AM CDT Thu Nov 1 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Tornado Watch 419 for George, Stone, Greene, Wayne and
Perry counties in Southeast Mississippi has been extended until 9
AM CDT this morning. /08

PREV DISCUSSION... /issued 345 AM CDT Thu Nov 1 2018/

NEAR TERM /Now Through Thursday night/...Gusty southerly winds have
begun to develop over the region as a cold front extending
southwestward over Louisiana into the Western Gulf approaches. A
squall line in advance of the front is currently over Western
Mississippi extending southwestward over South Central Louisiana
is moving eastward at 38 mph and is expected to move into our
Southeastern Mississippi Counties around 5 AM this morning. There
are some discrete cells ahead of this feature which are trying to
overcome the strong vertical shear, and we are monitoring these
closely for possible supercell development. Heavy rain, frequent
lightning and widespread wind gusts of 35 to 45 mph are expected
to occur along the squall line with bowing segments potentially
producing winds of up to 65 mph and a brief tornado or two as it
moves from Southeast Mississippi eastward through South Central
Alabama and the Western Florida Panhandle by early afternoon.
Current trends and model guidance suggest the squall line will
move through Mobile and along the I-65 corridor around 9 AM CDT
and through our eastern counties around Noon to 1 PM CDT. Expect a
broad rain shield to follow behind this line over the cold pool
driving it. Also significant forcing aloft collocated with the
right rear quadrant of the jet could still produce the occasionaly
thunderstorm over the eastern zones. The cold front will pass
over the area this evening with cooler, drier air following in its
wake and gradual clearing.

SHORT TERM /Friday Through Saturday night/...Frontal boundary
will be moving away, advancing east over the southeast CONUS Friday
morning. There is a small chance of some lingering post frontal
showers and perhaps some elevated rumbles of thunder over the
eastern zones Friday AM with the upper trof axis to the west.
The upper trof does make steady eastward progression during the
remainder of the day Friday, bringing drier and lowering thicknesses
and cooler temperatures over the deep south. High temperatures
look to only make it to the lower to mid 60s interior while upper
60s coast on Friday. Friday night, much cooler with overnight lows
dipping into the 40s for much of the area. Daytime highs moderate
into the upper 60s to lower 70s Saturday as surface high pressure
over the southern US lifts northeast up across the Ohio River
Valley and Mid Atlantic. Rainfree weather to begin the upcoming
weekend. /10

LONG TERM /Sunday Through Wednesday/...The latest 01.00Z operational
GFS continues to advertise another upper trof deepening into Texas
to begin the long term. This feature sends a series of vigorous
shortwaves across the central Gulf coast early next week, bringing a
return of showers and thunderstorms to the area Sunday night through
the middle part of next week. The latest ECMWF/Canadian guidance
also indicates potential of an unsettled weather pattern with an
upper trof also in place over the southern US. There is a high
degree of uncertainty at the eventual amplitude of the upper trof
though. If the GFS is correct, there could be another potential for
some strong thunderstorms pushing over the Mississippi Valley and
deep south late Sunday into Monday. Will continue to monitor. Will
maintain a modest chance showers and storms each period Sunday night
through Tuesday to account for the potential more active pattern.

Temperatures begin the period around normal Sunday then increase to
above climo each day through the early half of next week as return
flow sets up and warm, moist air is advected inland from the Gulf.
/10

MARINE...An approaching storm system will push a line of
thunderstorms across area coastal waters early this morning
through afternoon. Ahead of the line, guidance is advertising
strong to at times very strong onshore winds. Behind the line, a
front will move over area waters tonight, bringing strong offshore
flow through tonight into Friday. With a third shortwave moving
through the passing upper trough late Thursday night into Friday,
moderate to strong flow is maintained through a good part of
Friday before winds and seas settle later Friday through Friday
night.

A post frontal surface high moves over the area early Saturday,
with onshore flow returning by early Sunday. Another system will
approach the area early in the coming week, with moderate to at
times strong onshore winds expected due to the driving upper
dynamics being weak and a bit further north than the current
passing system. /16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.

     High Surf Advisory until 1 AM CDT Friday for ALZ266.

FL...High Rip Current Risk through Friday morning for FLZ202-204-206.

     High Surf Advisory until 1 AM CDT Friday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 11 AM CDT Friday for GMZ630>636-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 1, 4:49 AM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
449 AM CDT Thu Nov 1 2018

ALZ266-FLZ202-204-206-021000-
Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
449 AM CDT Thu Nov 1 2018

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...HIGH SURF ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM CDT
FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   High Surf Advisory.

Numerous to widespread showers and thunderstorms will spread into
southeast Mississippi and far southwest Alabama this morning into the
early afternoon. Some of these storms could become severe with
damaging winds and possibly a tornado or two. Locally heavy rainfall
could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

ALZ265-021000-
Mobile Coastal-
449 AM CDT Thu Nov 1 2018

...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

Numerous to widespread showers and thunderstorms will spread into
southeast Mississippi and far southwest Alabama this morning into the
early afternoon. Some of these storms could become severe with
damaging winds and possibly a tornado or two. Locally heavy rainfall
could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

ALZ051>060-261>264-FLZ201-203-205-021000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
449 AM CDT Thu Nov 1 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...Today and Tonight.

Numerous to widespread showers and thunderstorms will spread into
southeast Mississippi and far southwest Alabama this morning into the
early afternoon. Some of these storms could become severe with
damaging winds and possibly a tornado or two. Locally heavy rainfall
could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

MSZ067-075-076-078-079-021000-
Wayne-Perry-Greene-Stone-George-
449 AM CDT Thu Nov 1 2018

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...Today and Tonight.

Numerous to widespread showers and thunderstorms will spread into
southeast Mississippi and far southwest Alabama this morning into
the early afternoon. Some of these storms could become severe with
damaging winds and possibly a tornado or two. Locally heavy rainfall
could lead to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

GMZ630>636-650-655-670-675-021000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
449 AM CDT Thu Nov 1 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Numerous to widespread showers and storms will spread across the
marine area today trough this afternoon. A few of these storms could
be strong to severe with localized high winds in excess of 40 knots
and very heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Local storm report, Nov 1, 7:50 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
750 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     TSTM WND DMG     DAWES                   30.59N 88.25W
11/01/2018                   MOBILE             AL   PUBLIC

            REPORT OF TOPPED TREES NEAR THREE NOTCH RD
            AND FENCES BLOWN OVER. LARGE GARAGE DOOR
            BLOWN IN.

0635 AM     TSTM WND DMG     WAYNESBORO              31.68N 88.64W
11/01/2018                   WAYNE              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN COUNTY WIDE ACROSS WAYNE
            COUNTY.

0545 AM     TSTM WND DMG     WIGGINS                 30.86N 89.13W
11/01/2018                   STONE              MS   EMERGENCY MNGR

            AT LEAST 20 ROADS HAVE TREES DOWN ACROSS
            THEM (COUNTY WIDE IN STONE COUNTY).

0545 AM     TSTM WND DMG     PERKINSTON              30.78N 89.13W
11/01/2018                   STONE              MS   PUBLIC

            NUMEROUS LARGE TREES UPROOTED IN THE
            PERKINSTON AREA.

&&
Local storm report, Nov 1, 8:35 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
835 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     TSTM WND DMG     GILBERTOWN              31.83N 88.31W
11/01/2018                   CHOCTAW            AL   EMERGENCY MNGR

            TREES ON POWER LINES WITH DEBRIS IN THE ROAD
            BETWEEN THE GILBERTOWN AND SILAS
            COMMUNITIES.

&&

MB
Special weather statement, Nov 1, 8:43 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
843 AM CDT THU NOV 1 2018

ALZ055>057-060-011430-
Conecuh AL-Monroe AL-Butler AL-Covington AL-
843 AM CDT THU NOV 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...CENTRAL
CONECUH AND NORTHWESTERN COVINGTON COUNTIES UNTIL 930 AM CDT...

At 843 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles southeast of Beatrice to 5 miles northwest of
I65 And US 84 to 6 miles northwest of Castleberry, and moving east at
35 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Evergreen, Georgiana, McKenzie, Repton and I65 And US 84.

A Tornado Watch remains in effect until 100 PM CDT for south central
Alabama.

LAT...LON 3178 8657 3145 8657 3132 8730 3155 8718
      3173 8714
TIME...MOT...LOC 1343Z 267DEG 32KT 3168 8707 3146 8708 3134 8713
Special weather statement, Nov 1, 8:48 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
848 AM CDT THU NOV 1 2018

ALZ264-266-FLZ201>205-011445-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
848 AM CDT THU NOV 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN BALDWIN...WESTERN OKALOOSA...CENTRAL SANTA ROSA
AND SOUTHWESTERN ESCAMBIA COUNTIES UNTIL 945 AM CDT...

At 847 AM CDT, the strong thunderstorms were located along a line
extending from 7 miles east of Molino to 8 miles southwest of Bon
Secour, and moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Gulf Shores, Foley, Pace, Milton, Orange Beach, Goulding,
Robertsdale, Bagdad, Lillian, Myrtle Grove, Magnolia Springs, Bon
Secour and Molino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 100 PM CDT for southwestern
Alabama...and northwestern Florida.

LAT...LON 3022 8806 3025 8806 3033 8800 3033 8798
      3034 8799 3043 8792 3075 8753 3075 8672
      3028 8727 3022 8786
TIME...MOT...LOC 1347Z 268DEG 24KT 3074 8718 3025 8785
Local storm report, Nov 1, 8:51 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
851 AM CDT THU NOV 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     TSTM WND DMG     TILLMANS CORNER         30.62N 88.17W
11/01/2018                   MOBILE             AL   PUBLIC

            MULTIPLE REPORTS OF TREES AND BRANCHES DOWN
            ALONG THE KNOLLWOOD, LANSDOWNE, AND VISTA
            RIDGE AREAS NEAR TILLMANS CORNER. REPORTS,
            PICTURES, AND VIDEOS VIA SOCIAL MEDIA.

&&

MB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 6:19 AM CDTSevere Thunderstorm WarningMOBMobile, Washington41 min
Nov 1, 6:29 AM CDTTornado WarningMOBWashington46 min
Nov 1, 6:33 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington42 min
Nov 1, 6:46 AM CDTSpecial Marine WarningMOB89 min
Nov 1, 6:50 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington40 min
Nov 1, 7:02 AM CDTTornado WarningMOBChoctaw, Clarke31 min
Nov 1, 7:03 AM CDTTornado WarningMOBBaldwin, Mobile27 min
Nov 1, 7:13 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Nov 1, 7:15 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Monroe, Washington45 min
Nov 1, 7:25 AM CDTTornado WarningMOBBaldwin35 min
Nov 1, 7:30 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe45 min
Nov 1, 8:00 AM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox45 min
Nov 1, 8:03 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Nov 1, 8:03 AM CDTSevere Thunderstorm WarningMOBEscambia42 min
Nov 1, 8:07 AM CDTSevere Thunderstorm WarningMOBBaldwin38 min
Nov 1, 8:11 AM CDTSpecial Marine WarningMOB94 min
Nov 1, 8:39 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia51 min
Nov 1, 8:43 AM CDTSpecial Weather StatementMOBButler, Conecuh47 min
Nov 1, 9:02 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Nov 1, 9:14 AM CDTSpecial Marine WarningMOB91 min
Nov 1, 9:34 AM CDTSpecial Weather StatementMOBCrenshaw41 min
Nov 1, 9:43 AM CDTSpecial Marine WarningMOB92 min
Nov 1, 9:55 AM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw35 min
Nov 1, 9:58 AM CDTSpecial Weather StatementMOBCovington47 min
Nov 1, 10:42 AM CDTSpecial Marine WarningMOB93 min
Nov 1, 8:48 AM CDTSpecial Weather StatementMOBEscambia, Santa Rosa57 min
Nov 1, 9:50 AM CDTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa40 min
Nov 1, 10:18 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa42 min
Nov 1, 10:43 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa47 min
Nov 1, 11:29 AM CDTSevere Thunderstorm WarningMOBOkaloosa31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.